# SDR FDEA201502220577

- Difficulty date: February 22, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 557 hours, 19,495 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB31221
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, FWD PANEL LAND IS CRACKED JUST INBD OF PANEL 526FB.  FABRICATED REPAIR DOUBLER IAW SRM 57-10-11 VOL 1 FIG 49.  INSTALLED FABRICATED REPAIR DOUBLER IAW SRM 57-10-00 VOL 1 FIG 49.
